Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Functions defined by sequences of integrals and the inversion of approximate derived numbers


Author: R. L. Jeffery
Journal: Trans. Amer. Math. Soc. 41 (1937), 171-192
MSC: Primary 26A03
MathSciNet review: 1501897
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A03

Retrieve articles in all journals with MSC: 26A03


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501897-0
Article copyright: © Copyright 1937 American Mathematical Society